# SDR 99T64R478EWA

- Difficulty date: November 3, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Lt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, NR 3 CANOE FITTING INBOARD AFT SIDE IS GOUGED.  REMOVED GOUGES BY BLENDING SMOOTH.  TREATED AND PRIMED.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/02/99.  (M)
